# SDR USAA200500001

- Difficulty date: April 19, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 39,510 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, STA 767 BELOW S 22 L.  INSTALLED DOUBLER AFTER CUT OUT OF CRACKED AREA PER BOEING SRM 53-00-01 FIG 101.
